# SDR 9JLA2020120926661

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N81NT
- Make and model: Cessna 680SOV
- Aircraft serial: 6800305
- Aircraft time: 3,423 hours, 2,394 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Configuration
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

A FLIGHT WAS DELAYED WHEN THE FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS THEY RECEIVED AN AMBER CAS MESSAGE "CONFIGURATION MISMATCH".  THE MAINTENANCE VENDOR PERFORMED A SOFTWARE TARGET LOAD OF THE ADVANCED FILE GRAPHICS SERVER.  THEN CYCLED AIRCRAFT POWER.  CONFIGURATION MISMATCH NO LONGER SHOWED ON CAS SCREEN.  NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
